# SDR DJFA2010007

- Difficulty date: March 7, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N471LX
- Make and model: Beech 400A
- Aircraft serial: RK506
- Aircraft time: 2,122 hours, 1,773 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,122 hours, 1,773 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE LT INBD RIB WAS FOUND CRACKED.  DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
